Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 151, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Oct 25, 2019, 12:38 PM CDT for Mobile County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2019, 12:38 PM CDT (17:38 UTC)
- Expired
- Oct 25, 2019, 1:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 28 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 9:49 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
747 WUUS54 KMOB 251738 SVRMOB ALC097-251815- /O.NEW.KMOB.SV.W.0151.191025T1738Z-191025T1815Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 1238 PM CDT Fri Oct 25 2019 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... North central Mobile County in southwestern Alabama... * Until 115 PM CDT. * At 1238 PM CDT, a severe thunderstorm was located near I65 And AL 158, or 4 miles west of Saraland, moving north at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Saraland, Satsuma, Citronelle, Chunchula, Gulfcrest and I65 And AL 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 PM CDT for southwestern Alabama. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3079 8805 3078 8820 3110 8832 3112 8804 TIME...MOT...LOC 1738Z 171DEG 25KT 3084 8814 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
1 follow-up statement
222 WWUS54 KMOB 251805 SVSMOB Severe Weather Statement National Weather Service Mobile AL 105 PM CDT Fri Oct 25 2019 ALC097-251815- /O.CON.KMOB.SV.W.0151.000000T0000Z-191025T1815Z/ Mobile AL- 105 PM CDT Fri Oct 25 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR NORTH CENTRAL MOBILE COUNTY... At 104 PM CDT, a severe thunderstorm was located 4 miles east of Gulfcrest, or 8 miles southeast of Citronelle, moving north at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Citronelle, Chunchula and Gulfcrest. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 PM CDT for southwestern Alabama. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3093 8808 3092 8823 3110 8830 3112 8807 TIME...MOT...LOC 1804Z 175DEG 29KT 3098 8817 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 11:11 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Oct 25, 11:11 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1111 AM CDT Fri Oct 25 2019
.DISCUSSION...See updated information for land and marine areas below.
&&
.UPDATE...A complicated synoptic pattern exists over the local
area. First off, a warm front was draped from off the Louisiana
coast up across the MS Sound, east northeast to the I-10 corridor
over the northwest FL Panhandle. Tornado watch is in effect thru 4
pm this afternoon over the western half of the local area. A brief
discussion on notable late AM mesoscale analysis data shows bulk
shear magnitudes 35 to 50 kts from the MS sound northward over the
watch area. Co-located with this area, 0-1km storm relative
helicity values range from 200-300 m2/s2 mostly north of the warm
front, while the highest instability resides south of the warm
front where a strong gradient of mixed layer capes of 1000-2000
J/KG is positioned from the coast, southward out over the marine
area. Along the warm front and the strongly backed low level flow,
there is an increased potential for any updrafts lifting up off
the Gulf and across the coast to stretch and tighten as cells
approach and move across the boundary where the low level
helicity begins to increase. Tornadoes can spin up quickly in this
environment.
Tropical depression 17 has formed over the southwest Gulf and the
expectation is that as this feature gains latitude, it will merge
with a cold front approaching slowly from the west and transition
into a post-tropical cyclone. No coastal tropical hazards at this
time due to the expected transition, but may result in the
necessity of the issuance of a gale warning over portions of the
marine area and perhaps a high surf warning. That decision will be
made this afternoon.
Heavy rain threat continues. No changes made to flash flood
watches. High risk of dangerous to potentially deadly rip
currents continues. /10
&&
.PREV DISCUSSION... /issued 648 AM CDT Fri Oct 25 2019/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...MVFR to IFR cigs and visibilities in low clouds
with light to moderate rain mixed with scattered to numerous
showers and thunderstorm today, tonight and early Saturday,
moving mostly to the north. Winds will be northeast to east at 8
to 12 knots with higher gusts early today becoming southeast to
south at 12 to 20 knots this afternoon and this evening and
overnight.
PREV DISCUSSION... /issued 521 AM CDT Fri Oct 25 2019/
NEAR TERM /Now Through Friday night/...A very wet weather
pattern will be in store for our forecast area today and tonight,
especially across southeast MS and portions of southwest AL where
there will be an elevated potential for heavy rainfall and
localized flash flooding, not to mention a low end risk of
isolated severe storms.
GOES-16 satellite imagery continues to show showers and
thunderstorms associated with an area of low pressure over the
western Gulf of Mexico early this morning. Deep moisture is being
drawn northeastward across much of LA/MS and western and
southwestern portions of AL within the southwest flow aloft ahead
of this feature and also ahead of a deep upper level trough
located across the central and southern Plains. Surface analysis
also shows a warm front extending eastward across the northern
Gulf of Mexico from the low pressure system over the western Gulf.
A very warm and moist airmass is present south of this boundary
with dewpoints in the mid 70s. A small but persistent area of
convection with supercell characteristics/rotation has been noted
along the boundary over the Gulf waters near our western marine
border all night. Our land zones has otherwise remained north of
the boundary, but enhanced ascent within the southwest flow aloft
has resulted in the development of numerous rain showers and a few
thunderstorms over southeast MS and portions of southwest AL as
expected overnight.
An upper level low will continue to cut off over the Red River
Valley of TX/OK from the main deep trough over the Plains states
today, while the area of low pressure NHC continues to give a high
chance of briefly becoming a tropical depression today lifts northward
across the western Gulf. This system will eventually become post-
tropical as it merges with a cold front that will be progressing
eastward into Louisiana. All of this to say that deep tropical
moisture will continue to spread northeastward across southeast MS
and adjacent portions of southwest AL today ahead of these features.
Deep moisture and ascent will result in widespread rain showers and a
few thunderstorms across western portions of our forecast area,
especially going into the afternoon and evening. Multiple rounds of
heavy rainfall will be possible with this pattern across southeast MS
and adjacent southwest AL. Several high resolution model solutions
have consistently shown potential of 2-4" of rain with localized
totals around 6" over southeast MS through this evening, and have
even taken the heavy rain potential a little farther east into
Choctaw, Washington, and Mobile counties. We have expanded the Flash
Flood Watch to include these southwest AL counties into Saturday. In
addition to the heavy rain threat, we cannot rule out a couple of
strong to severe storms over southern portions of southeast MS and
coastal portions of southwest AL today where 500-1000 J/KG MLCAPE may
be available along with increasing low level shear. A Marginal
severe risk has been included along and southwest of a New Augusta,
MS to Dauphin Island, AL line, where localized strong wind gusts and
possibly a brief tornado cannot be ruled out through this evening. /21
SHORT TERM /Saturday Through Sunday night/...The surface area of
low pressure will quickly lift northward from the Mid-Mississippi
Valley early Saturday morning to the Upper Midwestern states by
early Saturday evening. The associated surface cold front will
continue to push eastward across LA/MS during the day Saturday,
and is expected to push across our southeastern MS and southwestern
AL counties Saturday afternoon into early Saturday evening before
gradually moving across the rest of our forecast area into
Saturday night. Models are a little more progressive with this
feature, so while the potential for locally heavy rain may continue
across our western zones Saturday morning, deeper moisture and
associated higher rain chances may move into our south central/
southwest AL and adjacent northwest FL panhandle zones by Saturday
afternoon. Given that there is still some potential for additional
locally heavier rainfall into Saturday, will keep the Flash Flood
Watch in its present configuration into Saturday afternoon, but if
the more progressive nature of the front materializes, the heavy
rain threat may end over our western zones by midday Saturday. A
lingering chance of showers may persist into Saturday evening
before a much drier airmass spreads into the region following
frontal passage. Indications are that the drier airmass will move
into the region for Sunday, so aside from a low POP over our far
eastern zones to account for uncertainty, will opt to have a dry
forecast over most of the area on Sunday. Cooler temperatures
arrive behind the front over our western zones Saturday night with
lows around 50 to the mid 50s. Highs Sunday should range in the
lower to mid 70s. Lows Sunday night should range in the 50s across
most of the region away from the immediate coast. /21
LONG TERM /Monday Through Thursday/...An upper ridge of high
pressure stretching from the Bahamas to the eastern seaboard will
remain stationary and build through Wed then begin to shift east
on Thu is response to a deepening shortwave trof tracking eastward
over the central and lower Plains. With this pattern better
moisture in the lower levels begins to advect northward over the
north central gulf region and forecast area by late Tue leading to
better rain chances Wed through Thu. The best chance for measurable
rain will occur along the coast on Wed with a few strong storms
possible especially late Wed through Thu ahead of a surface cold
front that moves across the area by Thu afternoon. Temperatures
will be near or slightly above seasonal norms through the Mon
through Thu. 32/ee
MARINE...An area of low pressure over the northwest Gulf will
continue to move north and move inland along the Louisiana coast
west of the Mississippi River by late tonight and early Sat morning.
East of the low center a strong northeast to easterly wind flow can
be expected early today, becoming mostly southeast then south late
this afternoon and tonight. Hazardous wind and wave conditions can
be expected through Sat. Scattered to numerous showers and
thunderstorms can be expected through early Sat night. A few strong
thunderstorms will be likely with gusty winds and waterspouts
possible. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Sunday morning for ALZ265-266.
Flash Flood Watch through Saturday evening for ALZ051-052-261-
263-265.
FL...High Rip Current Risk through Sunday morning for FLZ202-204-206.
MS...Flash Flood Watch through Saturday evening for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until 10 AM CDT Saturday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Oct 25, 7:10 AM CDT, 5 hours 28 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 710 AM CDT Fri Oct 25 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261215- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 710 AM CDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle through tonight. A Flash Flood Watch is in effect for southeast Mississippi, portions of southwest Alabama through tonight. A Marginal Risk of severe weather is in effect for portions of southeast Mississippi, portions of extreme southwest Alabama beginning through tonight. A Elevated Risk of flooding is in effect for southeast Mississippi, portions of southwest Alabama through tonight. A Limited Risk of flooding is in effect for portions of southwest Alabama, portions of south central Alabama, inland Escambia county in the western Florida panhandle through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle through 7:00 AM CDT Sunday. A Flash Flood Watch is in effect for southeast Mississippi, portions of southwest Alabama through 7:00 PM CDT Saturday. A Marginal Risk of severe weather is in effect for portions of southeast Mississippi, portions of extreme southwest Alabama through 7:00 AM CDT Saturday. A Elevated Risk of flooding is in effect for southeast Mississippi, portions of southwest Alabama through 7:00 PM CDT Saturday. A Limited Risk of flooding is in effect for portions of southwest Alabama, portions of south central Alabama, inland Escambia county in the western Florida panhandle through 7:00 PM CDT Saturday. .SPOTTER INFORMATION STATEMENT... Please go to weather.gov/mob for additional information. Activation of SkyWarn severe spotter networks is not expected through Thursday. GMZ630>636-650-655-670-675-261215- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 710 AM CDT Fri Oct 25 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound through tonight. Some thunderstorms could be strong with gusty winds and possible waterspouts through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Small Craft Advisory is in effect for the Alabama and western Florida waters out 60 nm, southern Mobile Bay, Mississippi Sound until 10:00 AM CDT Saturday. Some thunderstorms could be strong with gusty winds and possible waterspouts on Saturday.
In the hours before
Special weather statement, Oct 25, 6:51 AM CDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
651 AM CDT Fri Oct 25 2019
ALZ263-265-251230-
Mobile Coastal AL-Mobile Central AL-
651 AM CDT Fri Oct 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 730 AM CDT...
At 650 AM CDT, the strong thunderstorm was located near Alabama Port,
or 5 miles north of Dauphin Island, moving northwest at 25 mph.
Wind gusts of 30 to 40 mph will be possible with this storm.
Locations impacted include...
Grand Bay, Bayou La Batre and Coden.
LAT...LON 3034 8815 3033 8816 3033 8819 3036 8819
3036 8821 3038 8825 3037 8826 3038 8826
3038 8830 3043 8840 3048 8840 3062 8826
3045 8811 3038 8811 3034 8813 3033 8813
3033 8814 3031 8813
TIME...MOT...LOC 1150Z 130DEG 22KT 3032 8809Special weather statement, Oct 25, 9:51 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
951 AM CDT Fri Oct 25 2019
ALZ265-251530-
Mobile Coastal AL-
951 AM CDT Fri Oct 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 1030 AM CDT...
At 950 AM CDT, the strong thunderstorm was located 4 miles southwest
of Fort Morgan, or 6 miles southeast of Dauphin Island, moving
northwest at 30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Bayou La Batre, Coden and Alabama Port.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Waterspouts can move onshore and impact beaches before dissipating.
Furniture that isn't well anchored may become airborne and pose a
dangerous threat to beachgoers. Seek shelter if you see a waterspout
moving towards shore.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.
LAT...LON 3025 8821 3026 8818 3032 8823 3032 8820
3036 8819 3037 8824 3032 8826 3038 8824
3039 8840 3040 8840 3046 8820 3037 8811
3033 8814 3026 8809 3033 8817 3025 8818
3025 8808 3023 8831
TIME...MOT...LOC 1450Z 141DEG 25KT 3017 8806Special weather statement, Oct 25, 10:21 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
1021 AM CDT Fri Oct 25 2019
ALZ266-251545-
Baldwin Coastal AL-
1021 AM CDT Fri Oct 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN BALDWIN COUNTY UNTIL 1045 AM CDT...
At 1020 AM CDT, the strong thunderstorm was located 10 miles
southeast of Fort Morgan, or 13 miles southwest of Gulf Shores,
moving northwest at 25 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Fort Morgan.
A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.
LAT...LON 3023 8802 3024 8796 3024 8795 3025 8796
3026 8794 3025 8792 3025 8791 3024 8790
3024 8785 3025 8783 3023 8782 3023 8799
3022 8803
TIME...MOT...LOC 1520Z 149DEG 23KT 3014 8788Special weather statement, Oct 25, 11:02 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
1102 AM CDT Fri Oct 25 2019
ALZ265-266-251615-
Mobile Coastal AL-Baldwin Coastal AL-
1102 AM CDT Fri Oct 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... UNTIL
1115 AM CDT...
At 1102 AM CDT, the strong thunderstorm was located near Fort
Morgan, or 6 miles southeast of Dauphin Island, moving northwest at
30 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Dauphin Island and Fort Morgan.
A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.
LAT...LON 3025 8808 3024 8811 3025 8813 3026 8812
3026 8810 3027 8812 3031 8814 3023 8803
3023 8802 3024 8796 3023 8796 3022 8803
TIME...MOT...LOC 1602Z 150DEG 25KT 3020 8802Special weather statement, Oct 25, 11:17 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
1117 AM CDT Fri Oct 25 2019
ALZ263-265-251645-
Mobile Coastal AL-Mobile Central AL-
1117 AM CDT Fri Oct 25 2019
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE COUNTY UNTIL 1145 AM CDT...
At 1116 AM CDT, the strong thunderstorm was located 7 miles southeast
of Theodore, moving north at 25 mph.
Wind gusts of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, Theodore and I10
And I65.
A Tornado Watch remains in effect until 400 PM CDT for southwestern
Alabama.
LAT...LON 3038 8812 3065 8825 3073 8804 3072 8804
3068 8802 3067 8802 3066 8803 3066 8804
3064 8806 3061 8805 3058 8807 3057 8809
3054 8808 3051 8810 3047 8810 3045 8811
3038 8811
TIME...MOT...LOC 1616Z 161DEG 23KT 3049 8806The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 1:44 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Oct 25, 6:51 AM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Oct 25, 9:47 AM CDT | Special Marine Warning | MOB | 88 min | |
| Oct 25, 9:51 AM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Oct 25, 10:21 AM CDT | Special Weather Statement | MOB | Baldwin | 24 min |
| Oct 25, 10:45 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 33 min |
| Oct 25, 11:02 AM CDT | Special Weather Statement | MOB | Mobile | 13 min |
| Oct 25, 11:14 AM CDT | Special Marine Warning | MOB | 61 min | |
| Oct 25, 11:17 AM CDT | Special Weather Statement | MOB | Mobile | 28 min |
| Oct 25, 11:46 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 29 min |
| Oct 25, 11:59 AM CDT | Tornado Warning | MOB | Mobile | 46 min |
| Oct 25, 1:12 PM CDT | Tornado Warning | MOB | Mobile, Washington | 48 min |
| Oct 25, 1:41 PM CDT | Special Marine Warning | MOB | 94 min | |
| Oct 25, 1:52 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Mobile, Washington | 3 hr |
| Oct 25, 1:57 PM CDT | Tornado Warning | MOB | Clarke, Washington | 48 min |
| Oct 25, 2:13 PM CDT | Special Marine Warning | MOB | 34 min | |
| Oct 25, 2:32 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Oct 25, 2:40 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 27 min |
| Oct 25, 2:44 PM CDT | Special Weather Statement | MOB | Mobile | 46 min |
| Oct 25, 2:52 PM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 27 hr |
| Oct 25, 4:00 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 45 min |
| Oct 25, 4:08 PM CDT | Tornado Warning | MOB | Mobile | 52 min |
| Oct 25, 4:40 PM CDT | Tornado Warning | MOB | Washington | 50 min |
| Oct 25, 4:50 PM CDT | Tornado Warning | MOB | Mobile, Washington | 40 min |
| Oct 25, 4:53 PM CDT | Tornado Warning | MOB | Choctaw | 20 min |
| Oct 25, 4:57 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile | 48 min |
| Oct 25, 4:59 PM CDT | Tornado Warning | MOB | Washington | 46 min |
| Oct 25, 5:12 PM CDT | Tornado Warning | MOB | Mobile, Washington | 48 min |
| Oct 25, 5:17 PM CDT | Tornado Warning | MOB | Mobile | 43 min |
| Oct 25, 5:40 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Washington | 35 min |
| Oct 25, 5:40 PM CDT | Tornado Warning | MOB | Baldwin, Clarke, Mobile, Washington | 35 min |
| Oct 25, 5:43 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 47 min |
| Oct 25, 5:48 PM CDT | Tornado Warning | MOB | Clarke, Washington | 42 min |
| Oct 25, 5:55 PM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 39 min |
| Oct 25, 5:59 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Washington | 3 hr |
| Oct 25, 6:03 PM CDT | Tornado Warning | MOB | Mobile, Washington | 32 min |
| Oct 25, 6:23 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 52 min |
| Oct 25, 6:58 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.